MathSciNet Relay Station
MathSciNet bibliographic data
MR1476388 (99h:46101) 46J20 (30H05 46J15)
Render, Hermann The maximal ideal space of $H\sp \infty(\bold D)$ with respect to the Hadamard product. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1409–1411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement